# SDR 6001930111200

- Difficulty date: January 11, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N249FX
- Make and model: Lear 60LEAR
- Aircraft serial: 193
- Aircraft time: 4,976 hours, 3,501 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 66003611
- Part serial: 1267
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED RT GEAR DOOR SELECTOR VALVE AND GEAR TRUNNION SWITCH.  OPS CHECK NORMAL.
